# SDR SWAA2018032920852

- Difficulty date: March 1, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Sheared
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PACK AFT GIRT BAR RETAINING FITTING,  SHEARED MOUNTING RIVET.   R & R THE FITTING IAW SRM.
